# SDR COZA20140810045

- Difficulty date: August 6, 2014
- Submitted: August 10, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 27,144 hours, 16,661 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0010547
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AUTO FUNCTION OF THE CABIN PRESS CONTROL FAILED.  TROUBLESHOOTING USING THE FAULT ISOLATION MANUAL & BITE TESTS FOUND A FAULT ON THE OUTFLOW VLV.  THE OUTFLOW VLV WAS REPLACED & FAULTS DID NOT RETURN.  OPERATIONAL TESTS OF THE CABIN PRESS CONTROL SYS WERE NORMAL.
